Long time existence and singular perturbation results for quasilinear hyperbolic equations with small parameter and dissipation term-III

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalNonlinear Analysis
Volume16
Issue number1
DOIs
Publication statusPublished - Jan 1 1991

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{61add1d7d0ed4c41a88c2e65f1be57f9,
title = "Long time existence and singular perturbation results for quasilinear hyperbolic equations with small parameter and dissipation term-III",
author = "Albert Milani",
year = "1991",
month = "1",
day = "1",
doi = "10.1016/0362-546X(91)90127-M",
language = "English",
volume = "16",
pages = "1--11",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "1",

}

TY - JOUR

T1 - Long time existence and singular perturbation results for quasilinear hyperbolic equations with small parameter and dissipation term-III

AU - Milani, Albert

PY - 1991/1/1

Y1 - 1991/1/1

UR - http://www.scopus.com/inward/record.url?scp=3042896123&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3042896123&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(91)90127-M

DO - 10.1016/0362-546X(91)90127-M

M3 - Article

AN - SCOPUS:3042896123

VL - 16

SP - 1

EP - 11

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 1

ER -